Research

Coexistence conditions for strains of influenza with immune cross-reaction


Reference:

Omori, R., Adams, B. and Sasaki, A., 2010. Coexistence conditions for strains of influenza with immune cross-reaction. Journal of Theoretical Biology, 262 (1), pp. 48-57.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.jtbi.2009.09.015

Details

Item Type Articles
CreatorsOmori, R., Adams, B. and Sasaki, A.
DOI10.1016/j.jtbi.2009.09.015
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code17293

Export

Actions (login required)

View Item